# SDR CA120119011

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 12,198 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 5771112107
- Condition: Loose
- Location: Engine Oil
- Part time: 6,943 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE OIL LINE THAT ATTACHES TO THE TOP OF THE TORQUE LIMITER LOCATED ON THE FRONT LEFT SIDE OF THE ENGINE BECAME LOOSE AND DISCONNECTED PERMITTING THE LOSE OF ALL ENGINE OIL. THE OIL LINE AND FITTING WAS LAST DISTURBED DURING AN ENGINE CHANGE THAT OCCURED DEC 18 2011 AND HAS ACCUMULATED 66HRS WITH NO OIL LEAKS NOTED.   I MUST NOTE THAT THE POWER SECTION HAD THE PT DISC REPLACED PRIOR TO INSTALLATION INTO AIRCRAFT C-FPCN. FOLLOWING THIS REPAIR REQUIRED A DAYLY INSPECTION OUTLINE BY THE RELEASE CERT. THAT FOR 1 WEEK/25HRS INSPECT THE CHIP DETECTOR FOR CONTAMINATION, DURING THESE CHIP DETECTOR INSPECTIONS NO LEAKS WERE NOTED.   A VISUAL INSPECTION OF THE AN818 FITTING ON THE LINE P/N 577.11.12.107 AND THE 90` FITTING P/N 946.21.62.134 ON THE TOP OF THE TORQUE LIMITER SHOW NO SIGNS OF FAILURE AND SEEM TO BE SERVICEABLE.
